View Full Version : Weird scalp/head zaps?!


Evienne
05-20-16, 06:19 PM
I've been on Strattera 25mg for 4 days (started Tuesday) and since Wednesday I've had these strange sensations on/in my head that I can really only describe as how I feel like Hades from the Hercules animated movie must have felt like whenever his hair/head burst into flames. It's not constant, but it's been getting more frequent and it's accompanied by massive body heat spike and some itching.

I've also had almost debilitating nausea and a lot of dizziness, as well as a weird sort of... muffling of emotions other than spikes of intense irritation. I've only been on it 4 days, like I said, but jesus this is uncomfortable. Does this get better? I told my doctor I'd give it a fair go, so I don't want to call him right away, but I looked and couldn't really find much on the head thing so I am a little worried.

Bouncingoffwall
05-23-16, 07:32 PM
I've been on Strattera 25mg for 4 days (started Tuesday) and since Wednesday I've had these strange sensations on/in my head that I can really only describe as how I feel like Hades from the Hercules animated movie must have felt like whenever his hair/head burst into flames. It's not constant, but it's been getting more frequent and it's accompanied by massive body heat spike and some itching.

I've also had almost debilitating nausea and a lot of dizziness, as well as a weird sort of... muffling of emotions other than spikes of intense irritation. I've only been on it 4 days, like I said, but jesus this is uncomfortable. Does this get better? I told my doctor I'd give it a fair go, so I don't want to call him right away, but I looked and couldn't really find much on the head thing so I am a little worried.

HMM.. I had that problem while trying to stop Effexor years ago.

Call your doctor right away, that's an adverse side effect. Something is not right with your neurotransmitter balance. Those head zaps are hell.

Strattera made me want to punch people and it did nothing for my ADHD symptoms. It had crappy sexual side effects as well. For me, only psychostimulants have helped.

Evienne
05-24-16, 03:38 AM
It turned out to be an allergic reaction. When I stepped up into the 40mg dose, I broke out in a rash/hives!

KaitlynH
12-02-16, 05:40 PM
It turned out to be an allergic reaction. When I stepped up into the 40mg dose, I broke out in a rash/hives!

Hang on, that's what an allergic reaction to Strattera looks like? Asking because I experienced every symptom you described in your original post. I was on it for 8 months. It was a nightmare, so it would be nice to actually have an explanation for it (and obviously make sure I never come in contact with it ever again)